Related Experiment Video
Updated: Apr 16, 2026

An Implantable System For Chronic In Vivo Electromyography
Published on: April 21, 2020
Unilateral Vocal Cord Motion Impairment After 1 Dose of Vincristine: Case Report and Literature Review
Hillary Aaron1, Roya Azadarmaki, Miriam N Lango
1Department of Surgery, Head and Neck Section, Fox Chase Cancer Center, Temple University Health System, Philadelphia, PA.
Abstract:
Vocal cord paralysis after administration of the chemotherapeutic agent vincristine is a rare occurrence. Most occurrences are bilateral. Of the 24 cases referenced in this article, 19 are children. In all the reported cases, symptoms have occurred after multiple doses of vincristine have been administered. The authors report a case of a 39-year-old woman with unilateral vocal cord motion impairment occurring 3 days after the administration of the first dose of vincristine. This is the first case of vocal cord motion impairment reported after the administration of only 1 dose of this drug.
Related Concept Videos
Local Anesthetics: Adverse Effects
Once absorbed into the systemic circulation, local anesthetics can affect the organs that depend on the functioning of sodium...
Vascular Spasm
Chemotherapy-Induced Nausea and Vomiting: Neurokinin-1 Receptor Antagonists
Tracheostomy Decannulation
Description of the Procedure
Decannulation refers to the permanent removal of the tracheostomy tube, signaling the resolution of the condition that initially necessitated the tracheostomy. The process requires a well-coordinated interplay between...
Chemotherapy-Induced Nausea and Vomiting: Dopamine Receptor Antagonists
Phenothiazines, such as prochlorperazine...
Chemotherapy-Induced Nausea and Vomiting: Cannabinoids
Two synthetic agonists of THC,...

